Hi i have been on retin a for two months. but have not seen improvement on my skin. but not seen any terrible side effects people experience. does this show retin a will not give me good skin and have any anti-aging purpose? is it ok to use aha or bha while on retin a?
Retin a for Two Months and No Effect?
Doctor Answers (2)
Topical Retinoids Time Frame for Efficacy
Most topical retinoids, such as Retin A, typically have a time lag prior to clinically noticeable results becoming apparent. For acne, it can take at least three months prior to seeing any reduction or clearance of acneiform lesions. In terms of photoaging, it may take up to 6 months before discoloration and fine lines improve.
Web reference: http://www.perridermatology.com
Retin A questions
Retin A comes in 3 strengths for a reason. We start the patient on the lowest strength. When your skin gets use to it, we move up the the middle strength, and later the the highest strength. Consult with your Dermatologist or Plastic Surgeon for an evaluation of your skin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.